# SDR SWAA2017070514793

- Difficulty date: July 4, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N8527Q
- Make and model: Boeing 737-800
- Aircraft serial: 36946
- Aircraft time: 974 hours, 402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2700015
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLASHLIGHT STRAP BROKEN AND FLASHLIGHT INOP.  R&R FLASHLIGHT ASSEMBLY PER MM.
